MAUDE Adverse Event Report: U2 TOTAL KNEE SYSTEM; No Match

U2 TOTAL KNEE SYSTEM; No Match
Catalog Number 2103-1140
Medical Device Problem Codes Flaked (1246); Detachment of Device or Device Component (2907); Naturally Worn (2988)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 01/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on investigations of all currently available information, a correlation between the reported event and this medical device cannot be confirmed at this time, nor can a definitive root cause be identified.However, given that the use of this product cannot be entirely ruled out as a potential cause or contributing factor to the event, this report is submitted in accordance with relevant regulatory requirements.
 
Event or Problem Description
The patient reported persistent pain after having a tka surgery using the u2 total knee system, and x-ray imaging revealed femoral component loosening and metal beads shedding at one year post-surgery.A revision surgery was performed on (b)(6) 2025.

Brand Name
U2 TOTAL KNEE SYSTEM
Common Device Name
No Match
Manufacturer Contact
lois ho
no. 57, park ave 2., science park,
hsinchu city, 30075, taiwan
hsinchu, 30075
MDR Report Key25038878
Report Number9681642-2026-00020
Device Sequence Number9921036
Product Code JWH
UDI-Device Identifier04712602345392
UDI-Public04712602345392
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number2103-1140
Device Lot Number23K993C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown